# SDR AALA20030832

- Difficulty date: August 4, 2003
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE SHUT DOWN NR 1 ENGINE DUE TO LOSS OF OIL QUANTITY AND PRESSURE.  AIRCRAFT DIVERTED TO AMA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
